# SDR SWAA2022100346715

- Difficulty date: September 4, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED AT LEVEL WS 204.25 AND ORSS 261 AT LT WING 2022-488764 / [01] REPLACED ANGLE TRAILING EDGE LOCATED AT LEVEL WS 204.25 AND ORSS 261 AT LT WING I.A.W. B737-700 SRM 51-40-02.;[02] CORRECTION STEP 1  REPLACED ANGLE TRAILING EDGE LOCATED AT LEVEL WS 204.25 AND ORSS 261 AT LT WING I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02.;[03] REPLACED ANGLE TRAILING EDGE LOCATED AT LEVEL WS 204.25 AND ORSS 261 AT LT WING I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02.
